# SDR USAA2012060800012

- Difficulty date: June 1, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK IN WEB BETWEEN FR8 TO FR11, -Y765.  REPLACED WEB BETWEEN FR8 TO FR11, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53110285.
